# SDR AALA201709279031

- Difficulty date: September 19, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- Aircraft time: 20,888 hours, 17,509 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 19020082002
- Condition: Corroded
- Location: Frames 54-55
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN SEAT TRACK AT Y1300 BETWEEN FRAMES 54 AND 55.  REPLACED THE SEAT TRACK IAW DRAWING 190-22606-453.
